# SDR ASAA0110406

- Difficulty date: June 20, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65C3674597
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND SKIN PANEL REPAIR AT BS 727, STRINGER 23L-24L REQUIRED PERMANENT REPAIR.  REPAIRED PER SRM.  (M)
